# SDR SIMA200801404

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Aircraft time: 17,938 hours, 21,565 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3050, CREW REPORTED DURING LOW SPEED TAKEOFF ROLL, RIGHT ENGINE PROP FEATHERED (AUTOCOARSEN EVENT).  UPON FURTHER TROUBLESHOOTING, RIGHT TORQUE INDICATION WAS ZERO.  WHEN SELECTING AUTOCOARSEN SWITCH TO OFF, PROPELLER UN-FEATHERED BUT TORQUE INDICATION WAS STILL ZERO.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED TORQUE SENSOR, DECU, PROP ACTUATOR, PCU, AUTOCOARSEN COMPUTER, AND AUTOCOARSEN SWITCHER.  FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.
